# SDR CALA2014091001219

- Difficulty date: September 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 33,836 hours, 11,471 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 986.5 RBL 43 HAS CORROSION.  REPAIRED THE FLOORBEAM IAW ECRA 5321-01429 REV D REPAIR B.
